# SDR AALA991692

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Failed
- Location: Lt Mlg
- Component: Eldec
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAD - FLT 1438 - DURING LANDING WITH GEAR HANDLE DOWN, LEFT MAIN GEAR INDICATOR NOT DOWN AND LOCKED.  ACCOMPLISHED ABNORMAL CHECKLIST.  LEFT MAIN GEAR VISUALLY VERIFIED DOWN AND LOCKED.  LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN GEAR DOWN LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
